# SDR YV3R2021100700496

- Difficulty date: September 22, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: B-724
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14401
- Aircraft time: 30 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2782
- Part serial: 4961
- Condition: Defective
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 WILL NOT MAINTAIN RPM.
